Các bài báo khoa học trong năm 2020.

  1. Che-Ngoc, H., Nguyen-Trang, T., Nguyen-Bao, T., Nguyen-Thoi, T., & Vo-Van, T. (2020). A new approach for face detection using the maximum function of probability density functions. Annals of Operations Research, 1-21. (ISI)(DOI: https://doi.org/10.1007/S10479-020-03823-1)
  2. Nguyen-Thi, K. N., Che-Ngoc, H., & Pham-Chau, A. T. (2020). An Efficient Image Contrast Enhancement Method using Sigmoid Function and Differential Evolution. Journal of Advanced Engineering and Computation, 4(3), 162-172.(DOI: https://doi.org/10.25073/JAEC.202043.267)
  3. 1. Thanh Binh, T., Huu Can, N., Quoc Nam, D. H., & Ngoc Thach, T. (2020). Regularization of a twodimensional strongly damped wave equation with statistical discrete data. Mathematical Methods in the Applied Sciences43(7), 4317-4335.
  4. Thach, T. N., Tuan, N. H., & O'Regan, D. (2020). Regularized solution for a biharmonic equation with discrete data. Evolution Equations & Control Theory9(2), 341.
  5. Tuan, N. H., Thach, T. N., & Zhou, Y. (2020). On a backward problem for two-dimensional time fractional wave equation with discrete random data. Evolution Equations & Control Theory9(2), 561.
  6. Tuan, N. H., Tuan, N. H., Baleanu, D., & Thach, T. N. (2020). On a backward problem for fractional diffusion equation with RiemannLiouville derivative. Mathematical Methods in the Applied Sciences43(3), 1292-1312.
  7. Ngoc, T. B., Thach, T. N., O'Regan, D., & Tuan, N. H. (2020). On inverse initial value problems for the stochastic strongly damped wave equation. Applicable Analysis, 1-18.
  8. Caraballo, T., Ngoc, T. B., Thach, T. N., & Tuan, N. H. (2020). On initial value and terminal value problems for subdiffusive stochastic Rayleigh-Stokes equation. Discrete & Continuous Dynamical Systems-B.
  9. H.T.B. Ngo, T.N. Vo & M. Razzaghi (2020). An Effective Method for Solving Nonlinear Fractional Differential Equations, Engineering with Computers.
  10. T. N. Vo & Y. Zhang (2020). Rational Solutions of High-Order Algebraic Ordinary Differential Equations, Journal of Systems Science and Complexity, 33, 821-835.
  11. T. N. Vo & Y. Zhang (2020). Rational solutions of first-order algebraic difference equations. Advances in Applied Mathematics. 117, 102018.
  12. V. A. Le, T. A. Nguyen, T. T. C. Nguyen, T. T. M. Nguyen & T. N. Vo (2020). Applying matrix theory to classify real solvable Lie algebras having 2-dimensional derived ideals, Linear Algebra and its Applications, 588, 282-303.
  13. P. Vichitkunakorn, T. N. Vo & M. Razzaghi (2020). A numerical method for fractional pantograph differential equations based on Taylor wavelets, Transactions of the Institute of Measurement and Control, 42, 1334-1344.
  14. Phuong, C.X., Thuy, L.T.H. (2020). Deconvolution of P(X < Y) with unknown error distributions, Communications in Statistics – Theory and Methods, pp. 1-24. (ISI) (DOI: https://doi.org/10.1080/03610926.2020.1849722)
  15. Phuong, C.X., Thuy, L.T.H. (2020). Density deconvolution in a non-standard case of heteroscedastic noises, Journal of Statistical Theory and Practice, Vol. 14, pp. 1-17. (ISI) (DOI: https://doi.org/10.1007/s42519-020-00130-7)
  16. Phuong, C.X. (2020). Deconvolution of cumulative distribution function with unknown noise distribution, Acta Applicandae Mathematicae, Vol. 170, No. 1, pp. 483-514. (ISI) (DOI: https://doi.org/10.1007/s10440-020-00343-9).
  17. Trong, D.D., Phuong, C.X., Viet, T.Q. (2020). Nonparametric estimation of random effects densities in a linear mixed-effects model with Fourier-oscillating noise density, Communications in Statistics – Theory and Methods, Vol. 49, No. 24, 5988-6015. (ISI) (DOI: https://doi.org/10.1080/03610926.2019.1625923).
  18. K. D. Chu, D. D. Hai, R. Shivaji, Uniqueness of positive radial solutions for a class of infinite semipositone p-Laplacian problems in a ball, Proc. Amer. Math. Soc. 148 (2020)
  19. K. D. Chu, D. D. Hai, Positive solutions for the one-dimensional singular superlinear p-Laplacian problem, Communications on Pure and Applied Analysis, Volume 19, Issue 1, (2020).
  20. NH Luc, D Kumar, LTD Hang, NH Can, On a final value problem for a nonhomogeneous fractional pseudo-parabolic equation, Alexandria Engineering Journal, 59:6, 4353-4364 (2020). DOI: https://doi.org/10.1016/j.aej.2020.07.041
  21. NH Tuan, D Baleanu, TN Thach, D O'Regan, NH Can, Final value problem for nonlinear time fractional reaction-diffusion equation with discrete data, J. Comput. Appl. Math., 376, 112883, 25 pp (2020). DOI: https://doi.org/10.1016/j.cam.2020.112883
  22. NH Tuan, Y Zhou, LD Long, NH Can, Identifying inverse source for fractional diffusion equation with Riemann-Liouville derivative, Computational and Applied Mathematics, 39:2, 75, 16 pp (2020). DOI: https://doi.org/10.1007/s40314-020-1103-2.
  23. NH Can, Y Zhou, NH Tuan, TN Thach, Regularized solution approximation of a fractional pseudo-parabolic problem with a nonlinear source term and random data, Chaos, Solitons & Fractals, 136, 109847, 14 pp (2020). DOI: https://doi.org/10.1016/j.chaos.2020.109847
  24. NH Tuan, TN Thach, LVC Hoan, NH Can, On a final value problem for a biparabolic equation with statistical discrete data, Applicable Analysis, 24 pp (2020). DOI: https://doi.org/10.1080/00036811.2020.1723554
  25. TT Binh, NH Can, DHQ Nam, TN Thach, Regularization of a two-dimensional strongly damped wave equation with statistical discrete data, Mathematical Methods in the Applied Sciences, 43:7, 4317-4335 (2020). DOI: https://doi.org/10.1002/mma.6195
  26. VV Au, Y Zhou, NH Can, NH Tuan, Regularization of a terminal value nonlinear diffusion equation with conformable time derivative, Journal of Integral Equations and Applications, 32:4, 397-416 (2020). DOI: https://doi.org/10.1216/jie.2020.32.397
  27. NH Tuan, D Baleanu, TN Thach, D O'Regan, NH Can, Approximate solution for a 2-D fractional differential equation with discrete random noise, Chaos, Solitons & Fractals, 133, 109650, 13 pp (2020). DOI: https://doi.org/10.1016/j.chaos.2020.109650
  28. NH Tuan, Y Zhou, TN Thach, NH Can, An approximate solution for a nonlinear biharmonic equation with discrete random data, Journal of Computational and Applied Mathematics, 371, 112711, 19 pp (2020). DOI: https://doi.org/10.1016/j.cam.2020.112711
  29. L.T.N. Giau, B.G. Kang, and P.T. Toan, On the generalized Krull property in power series rings, J. Pure Appl. Algebra 224 (2020),  no. 11, 106409. (ISI)
  30. Che-Ngoc, H., Nguyen-Trang, T., Nguyen-Bao, T., Nguyen-Thoi, T., Vo-Van, T. (2020). A new approach for face detection using the maximum function of probability density functions. Annals of Operations Research, 1-21
  31. Nguyen-Thi, K. N., Che-Ngoc, H., Pham-Chau, A. T. (2020). An efficient image contrast enhancement method using sigmoid function and differential evolution. Journal of Advanced Engineering and Computation, 4(3), 162-172.
  32. Ngo, Hoa TB, Thieu N. Vo, and Mohsen Razzaghi. "An effective method for solving nonlinear fractional differential equations." Engineering with Computers(2020): 1-12
  33. Suu, N. D., Luu, T. Q., Pho, K. H., & McAleer, M. (2020). Net interest margin of commercial banks in Vietnam. Advances in Decision Sciences, 24(1), 1-27. (Scopus). DOI: https://doi.org/10.47654/v24y2020i1p1-27.

  34. Duong, D. K., Phan, T. T. P., Pho, K. H., & McAleer, M. (2020). Impact of Board Characteristics and State Ownership on Dividend Policy in Vietnam. Advances in Decision Sciences, 24(4), 1-34. (Scopus).DOI: https://doi.org/10.47654/v24y2020i4p1-34 .

  35. Pho, K. H., & Truong, B. C. (2020). Comparison of the performance of the gradient and Newton-Raphson method to estimate parameters in some zero-inflated regression models. Journal of Advanced Engineering and Computation, 4(4), 227-250.  (TDTU journal). DOI: http://dx.doi.org/10.25073/jaec.202044.297.

  36. Mahmoudi, M. R., Heydari, M. H., Avazzadeh, Z., & Pho, K. H. (2020). Goodness of fit test for almost cyclostationary processes. Digital Signal Processing, 96, 102597.  (ISI). DOI: https://doi.org/10.1016/j.dsp.2019.102597 .

  37. Pho, K. H., Heydari, M. H., Tuan, B. A., & Mahmoudi, M. R. (2020). Numerical study of nonlinear 2D optimal control problems with multi-term variable-order fractional derivatives in the Atangana-Baleanu-Caputo sense. Chaos, Solitons & Fractals, 134, 109695.  (ISI). DOI: https://doi.org/10.1016/j.chaos.2020.109695.

  38. Pho, K. H., Fu, Z., Mahmoudi, M. R., & Tuan, B. A. (2020). Prediction for the processes with almost cyclostationary structure. Journal of Statistical Computation and Simulation, 90(15), 2814-2822.  (ISI). DOI: https://doi.org/10.1080/00949655.2020.1791117.

  39. T. Pham-Gia, Duong Thanh Phong and Dinh Ngoc Thanh, Distributions of powers of the central beta matrix variates and applications, Statistical Methods & Applications 29, no. 3 (2020): 651-668. (ISI). (DOI: https://doi.org/10.1007/s10260-019-00497-3).

  40. Minh-Phuong Tran and Thanh-Nhan Nguyen, New gradient estimates for solutions to quasilinear divergence form elliptic equations with general Dirichlet boundary data, Journal of Differential Equations, 268 (4),1427-1462, 2020. doi

  41. Minh-Phuong Tran and Thanh-Nhan Nguyen, Lorentz–Morrey global bounds for singular quasilinear elliptic equations with measure data, Communication in Contemporary Mathematics, Vol. 22, No. 5, 1950033, 2020. doi.

  42. Minh-Phuong Tran and Thanh-Nhan Nguyen, A remark on the interpolation inequality between Sobolev spaces and Morrey spaces, Functional Analysis and its Applications, 54(3), pp. 200–207, 2020. doi

  43. Thanh-Nhan Nguyen, Minh-Phuong Tran, An endpoint case of the renormalization property for the relativistic Vlasov-Maxwell system, Journal of Mathematical Physics, 61, 071512, 2020. doi.

  44. Le Thi Hong Thuy, Cao Xuan Phuong, An orthogonal series estimator for nonparametric density deconvolution problem, Scientific Journal of Van Lang University, Vol. 23 (2020), 69-73.

  45. Cao Xuan Phuong, Deconvolution of cumulative distribution function with unknown noise distribution, Acta Applicandae Mathematicae, Vol. 170, No. 1 (2020), 483-514. (DOI: https://doi.org/10.1007/s10440-020-00343-9) (SCIE).

  46. Cao Xuan Phuong and Le Thi Hong Thuy, Density deconvolution in a non-standard case of heteroscedastic noises, Journal of Statistical Theory and Practice, Vol. 14, No. 4 (2020), pp. 1-17.  (DOI: https://doi.org/10.1007/s42519-020-00130-7) (ESCI).

  47. Thanh-Nhan Nguyen, Minh-Phuong Tran, Lorentz improving estimates for the p-Laplace equations with mixed data, Nonlinear Analysis, 200, 111960, 2020. doi.

  48. Thanh-Nhan Nguyen, Minh-Phuong Tran, An endpoint case of the renormalization property for the relativistic Vlasov-Maxwell system, Journal of Mathematical Physics, 61, 071512, 2020. doi 

  49. Minh-Phuong Tran and Thanh-Nhan Nguyen, A remark on the interpolation inequality between Sobolev spaces and Morrey spaces, Functional Analysis and its Applications, 54(3), pp. 200–207, 2020. doi

  50. Minh-Phuong Tran and Thanh-Nhan Nguyen, Lorentz–Morrey global bounds for singular quasilinear elliptic equations with measure data, Communication in Contemporary Mathematics, Vol. 22, No. 5, 1950033, 2020.  doi.

  51.  Minh-Phuong Tran and Thanh-Nhan Nguyen, New gradient estimates for solutions to quasilinear divergence form elliptic equations with general Dirichlet boundary data, Journal of Differential Equations, 268 (4),1427-1462, 2020. doi

KHOA TOÁN - THỐNG KÊ
Phòng C007 - Số 19 Nguyễn Hữu Thọ, Phường Tân Phong, Quận 7, TP. Hồ Chí Minh, Việt Nam.
Phone: (84-028) 37755061